# SDR 2016FA0000385

- Difficulty date: July 30, 2016
- Submitted: August 24, 2016
- Operation: General aviation
- Aircraft: N666RS
- Make and model: Blanca 1730A
- Aircraft serial: 37930936
- Aircraft time: 2,696 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Dump Valve
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL FAILURE OF THE DUMP VALVE IN THE HYDRAULIC SYSTEM PREVENTED THE NOSE LANDING GEAR FROM PROPERLY EXTENDING AND LOCKING EVEN AFTER THE EMERGENCY GEAR EXTENSION LEVER WAS ACTUATED.
